# SDR DALA1108810172

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 91,600 hours, 13,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT LENS MISSING ON PARTITION WALL IN FRONT OF SEAT 1FG.  SOCKET IS DAMAGED.  MX REPLACED THE SOCKET AND LENS COVER.  SYS OPS IS NORMAL.
